stockcrin & combivir
Feb 1, 2008
Hi I'm having a rash in my face is it because I'm positive.i try many ointment but it doesn't work can you pls help me
Response from Dr. Henry
Facial rashed occuring in the setting of HIV infection treated with Stocrine + Combivir can be due to a wide range of conditions. Proper diagnosis and treatment typically involves a careful history and physicial examination of the patient. Flare ups of seborrhea, folliculitis, acne, and many other conditions can be seen with treatments varying according to the most likely diagnosis. Many of those conditions also occur in HIV negative persons so it isn't necessarily the case that the rash is because you are HIV+. When I am unsure as the the diagnosis or treatment I refer to a skin specialist for help. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Achy Balls After Handjob Worried I Have HIV
- Enlarged Lymph Nodes After Kissing Cold Sore Worried I Have HIV
- Fatigue After Breast Sucking Worried I Have HIV
- Flu Symptoms After Giving Handjob Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.